# SDR AALA20170925002

- Difficulty date: September 24, 2017
- Submitted: September 27, 2017
- Operation: Air carrier
- Aircraft: N972AN
- Make and model: Boeing 737823
- Aircraft serial: 30097
- Aircraft time: 48,671 hours, 19,789 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 26123111
- Part serial: B1832
- Condition: Damaged
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS GROUNDED.  DURING TAXI OUT TO RUNWAY, CREW REPORTED LEFT BRAKE DRAGGING.  MAINTENANCE FOUND NR 2 MAIN LANDING GEAR WHEEL RUBBING ON NR 2 BRAKE.  REMOVED AND REPLACED WHEEL AND TIRE ASSEMBLY PER AMM 32-45-11.  OPERATIONAL CHECK GOOD.
